Bulletin of the American Mathematical Society

Products of pseudo cells

C. H. Edwards, Jr.

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 68, Number 6 (1962), 583-584.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524927

Mathematical Reviews number (MathSciNet)
MR0148044

Zentralblatt MATH identifier
0106.16602

Citation

Edwards, C. H. Products of pseudo cells. Bull. Amer. Math. Soc. 68 (1962), no. 6, 583--584. https://projecteuclid.org/euclid.bams/1183524927


Export citation

References